Academic Journals Database
Disseminating quality controlled scientific knowledge

A New Class of Continuous Fuzzy Operators Located Within the Probability Operators

ADD TO MY LIST
 
Author(s): Shiqiang ZHANG | Feng XU

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 5;
Issue: 2;
Start page: 113;
Date: 2012;
Original page

Keywords: Continuous | Operator | Fuzzy operator | Probability operators

ABSTRACT
This article constructed fuzzy $S$ operators and proved the fuzzy S operators are boundary operator and the fuzzy $S$ operators are a new class of continuous fuzzy operators located within probability operators.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil